Absolutely continuous invariant measures and random perturbations of certain one-dimensional maps

M Benedicks, Lai-Sang Young

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)13-37
JournalErgodic Theory and Dynamical Systems
Volume12
StatePublished - 1992

Cite this

@article{2a141cdedbd14a17ada54ec7689bccba,
title = "Absolutely continuous invariant measures and random perturbations of certain one-dimensional maps",
author = "M Benedicks and Lai-Sang Young",
year = "1992",
language = "English (US)",
volume = "12",
pages = "13--37",
journal = "Ergodic Theory and Dynamical Systems",
issn = "0143-3857",
publisher = "Cambridge University Press",

}

TY - JOUR

T1 - Absolutely continuous invariant measures and random perturbations of certain one-dimensional maps

AU - Benedicks, M

AU - Young, Lai-Sang

PY - 1992

Y1 - 1992

M3 - Article

VL - 12

SP - 13

EP - 37

JO - Ergodic Theory and Dynamical Systems

JF - Ergodic Theory and Dynamical Systems

SN - 0143-3857

ER -